Article citationsMore >>

G. Bretti and P. E. Ricci, Multidimensional extensions of the Bernoulli and Appell polynomials, Taiwanese J. of Math. 8, 415-428, 2004.

has been cited by the following article:

Article

Some Relationships between the Generalized Apostol-Bernoulli and Apostol-Euler Polynomials

1Department of Mathematical Education, Faculty of Educations, Akdeniz University, TR-07058 Antalya, Turkey


Turkish Journal of Analysis and Number Theory. 2013, Vol. 1 No. 1, 54-58
DOI: 10.12691/tjant-1-1-11
Copyright © 2013 Science and Education Publishing

Cite this paper:
Burak Kurt. Some Relationships between the Generalized Apostol-Bernoulli and Apostol-Euler Polynomials. Turkish Journal of Analysis and Number Theory. 2013; 1(1):54-58. doi: 10.12691/tjant-1-1-11.

Correspondence to: Burak  Kurt, Department of Mathematical Education, Faculty of Educations, Akdeniz University, TR-07058 Antalya, Turkey. Email: burakkurt@akdeniz.edu.tr

Abstract

The main objective of this paper is to introduce and investigate two new classes of generalized Apostol-Bernoulli polynomials Bn[m-1,α](x;c,α;λ) and Apostol-Euler polynomials εn[m-1,α](x;c,α;λ). In particular, we obtain addition formula for the new class of the generalized Apostol-Bernoulli polynomials. We also give some recurrence relations and Raabe relations for these polynomials.

Keywords